Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stability balls in the rotating Bénard system

Title data

Birner, Michel ; Kaiser, Ralf:
Stability balls in the rotating Bénard system.
In: Journal of Mathematical Fluid Mechanics. Vol. 6 (2004) Issue 3 . - pp. 311-364.
ISSN 1422-6952
DOI: https://doi.org/10.1007/s00021-003-0096-0

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 76E06 (35B35 35Q35 35R35 76E07 76E30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:34
Last Modified: 22 Mar 2021 13:34
URI: https://eref.uni-bayreuth.de/id/eprint/64126